MAUDE Adverse Event Report: ENDOLOGIX AFX; AFX INTRODUCER SYSTEM II

ENDOLOGIX AFX; AFX INTRODUCER SYSTEM II
Model Number S17-45
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident device has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
During the initial implant procedure of a bifurcated stent the patient had an intraoperative right iliac rupture.The treatment of the ruptured iliac was not initially reported to endologix, it is unknown if any additional non-endologix stents were implanted.The patient is reported to be in stable condition post procedure.To date there have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
Based on the information available the root cause of the reported event is likely due to user and or anatomically related issues.Clinical review identified there was suboptimal positioning of the infrarenal cuff, and there was moderate angulation of the infrarenal aorta.The device was not returned, therefore no physical evaluation was completed.

Brand Name
AFX
Common Device Name
AFX INTRODUCER SYSTEM II
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6689324
Report Number2031527-2017-00415
Device Sequence Number16460529
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)200123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model NumberS17-45
Device Lot Number1645526-034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by Manufacturer03/01/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR